# SDR AALA202304255426

- Difficulty date: April 13, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 23,614 hours, 10,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 18 ABC EMERGENCY ASILE LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202304175426: MAINTENANCE FOUND AND REPAIRED BROKEN WIRE PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. **  (CLOSED)
